Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
Mini pill - help!(2 Posts)
I was put on cerazette years ago and was on it for a good 2 years never had any problems with it and no bleeding what so ever and I came off of it fine.
5 months ago I wanted to go back on it my gp put me on Desogestrel which she claimed is the same thing. 4 months passed and no problems what so ever.
I don’t know if this makes any difference but I’ll add it in anyway last Monday (23/07/18) I had a smear test and it hurt more then it had in the past.
On Saturday (28/07/18) I started to spotting it’s very light to the point where I don’t need a tampax or a pad as it is so light I’m not even marking any underwear it’s just there when I wipe when I go to the loo. It’s very red and fresh it’s not dark or anything. I know you can bleed on the mini pill it’s just I haven’t ever had that before and the first 4 months I had nothing. I highly doubt it has anything to do with my smear test but I don’t know it’s strange. I’m also getting light period cramps every so often that only last a short time then they go and I’m still spotting now.
And what’s stressing me out more is I’m due to go abord on a first family holiday in years in September and I don’t want the spotting to spoil it.
You haven’t been bleeding very long so it might stop but it can go in for months/years or indefinitely with this pill. I would t panic yet though they say it takes a year for it to settle down/ improve a bit. Hope this helps!